# SDR ASOA2012111402463

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 19,389 hours, 13,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOP BRACKET ON DOOR SURROUND STRUCTURE IS CRACKED.  R & R FWD STOP BRACKET ON DOOR SURROUND STRUCTURE IAW SRM 51-41-20.
